advertisement
Question
Posted by: Teddy bear | 2004/11/22

Menstruation after 12 years of nothing.

I havent menstruated for 12 years due to obtaining 3-month contraceptive injection. Now menstruating for 3rd week - lots of pain and clots. Have been to dr who gave me antibiotic but it is not clearing. Surely there must be some explanation of this. I thought it could be endometriosis but reading up on this, it seems unlikely.
One advise says it is normal...I dont believe that after 12 years of non-menstruation.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say when you stopped the injection. You can often have irregular bleeding after stopping the injection as the uterine lining gets back to normal.]

Best wsihes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: LISA | 2004/11/22

Please go for a Bond Density Test. After 12 years of Depo Provera, you are bound to have low bone density by now.

Reply to LISA

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement